Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS La Crosse, WI

May 30, 2013Adams County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 30, 2013, 4:33 PM CDT for Adams County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 4:33 PM CDT (21:33 UTC)
Expired
May 30, 2013, 5:15 PM CDT
In force
42 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Adams County, WI

The radar

The La Crosse radar (KARX), 120 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 11:56 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WUUS53 KARX 302133
SVRARX
WIC001-302215-
/O.NEW.KARX.SV.W.0049.130530T2133Z-130530T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
433 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ADAMS COUNTY IN CENTRAL WISCONSIN...

* UNTIL 515 PM CDT

* AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
  OF ADAMS...AND MOVING NORTH AT 50 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...LAW ENFORCEMENT. NUMEROUS TREES WERE REPORTED DOWN ACROSS 
           ADAMS COUNTY.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT               
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF          
  EASTERN ADAMS COUNTY...INCLUDING THE FOLLOWING LOCATIONS THE SHIP  
  ROCK WAYSIDE...COLBURN...THE COLBURN WILDLIFE AREA...THE LEOLA     
  MARSH WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4382 8987 4425 8984 4424 8959 4393 8959
      4391 8958 4377 8959
TIME...MOT...LOC 2131Z 190DEG 42KT 4394 8973

HAIL...1.25IN
WIND...60MPH

$$

HALBACH
2 follow-up statements
657 
WWUS53 KARX 302146
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
446 PM CDT THU MAY 30 2013

WIC001-302215-
/O.CON.KARX.SV.W.0049.000000T0000Z-130530T2215Z/
ADAMS WI-
446 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS COUNTY
UNTIL 515 PM CDT...

AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF FRIENDSHIP...AND MOVING NORTH AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAKE SHERWOOD...LAKE ARROWHEAD...THE LEOLA MARSH WILDLIFE AREA...AND 
LAKE CAMELOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4382 8987 4425 8984 4424 8959 4393 8959
      4391 8958 4377 8959
TIME...MOT...LOC 2146Z 196DEG 42KT 4411 8963

HAIL...0.75IN
WIND...60MPH

$$

HALBACH
285 
WWUS53 KARX 302156
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT THU MAY 30 2013

WIC001-302207-
/O.CAN.KARX.SV.W.0049.000000T0000Z-130530T2215Z/
ADAMS WI-
456 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 7PM CDT.

LAT...LON 4382 8987 4425 8984 4424 8959 4393 8959
      4391 8958 4377 8959
TIME...MOT...LOC 2157Z 196DEG 42KT 4423 8958

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:07 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 30, 3:07 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
307 PM CDT THU MAY 30 2013

.SHORT TERM...(TONIGHT AND FRIDAY)
ISSUED AT 307 PM CDT THU MAY 30 2013

IMMEDIATE CONCERN WILL BE SEVERE THUNDERSTORM/FLASH FLOOD THREAT THIS
EVENING.

WATER VAPOR IMAGERY THIS AFTERNOON SHOWS A FAIRLY DEEP/NEGATIVELY
TILTED MID-LEVEL LONG WAVE TROUGH MOVING THROUGH THE CENTRAL PLAINS.
EMBEDDED WITH THIS TROUGH WAS A SHORT WAVE TROUGH EJECTING OUT OF
EASTERN KS/WESTERN MO. THIS WAS KICKING OFF CONVECTION ACROSS THAT
AREA. AHEAD OF THIS SYSTEM...ACROSS OUR AREA...MODERATE/STRONG 850MB
MOISTURE TRANSPORT WAS PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS
IN PRETTY MUCH UNIDIRECTIONAL FLOW THROUGH THE LOWEST 6 KM PER
PROFILER DATA.

EXPECTING CLUSTERS OF THUNDERSTORMS/BOWING SEGMENTS TO LIFT THROUGH
THE AREA INTO THIS EVENING. WILL ALSO HAVE TO KEEP AN EYE ON
TORNADIC THUNDERSTORMS WITH IMPRESSIVE HELICITY IN PLACE WITH
NEGATIVELY TILTED SURFACE TROUGH//GOOD TURNING IN THE LOWEST 3KM//
PUSHING THROUGH. EXPECTING SEVERE THREAT TO LAST UNTIL 9 PM...THEN
SIMMERING DOWN AFTERWARDS WITH THE PASSAGE OF THIS TROUGH AND
MOISTURE TRANSPORT SHIFTING EAST OF THE AREA.

WITH A VERY MOIST AIRMASS IN PLACE AND RELATIVELY HIGH MELTING
LEVEL...LOOK FOR THE LIKELIHOOD OF TORRENTIAL DOWNPOURS FROM ANY
GIVEN THUNDERSTORM. THIS WILL NO DOUBT LEAD TO MORE HYDROLOGY ISSUES
WHICH IS COVERED IN THE HYDROLOGY SECTION BELOW.

ON FRIDAY...LOOK FOR A COLD FRONT TO PUSH EAST OUT OF THE PLAINS
INTO THE UPPER MISSISSIPPI RIVER REGION. HOWEVER...MODELS ARE TAKING
BETTER 925-850MB MOISTURE TRANSPORT EAST AND SOUTH OF THE AREA. AS
SUCH...TAILORED SHOWER THUNDERSTORMS PROBABILITIES FROM LIKELY
ACROSS NORTHEAST IA INTO CENTRAL WI AND 50-55 POPS OVER THE REST OF
THE AREA. OTHERWISE...LOOK FOR HIGHS RIGHT AROUND NORMAL IN THE
70S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 307 PM CDT THU MAY 30 2013

FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT...WILL SEE THE CLOSED LOW OVER
THE DAKOTAS MOVE THROUGH THE UPPER MISSISSIPPI RIVER VALLEY REGION.
STEEP LAPSE RATES UNDER THE COOL CYCLONIC FLOW ALOFT WILL CONTINUE
TO PRODUCE SHOWER AND THUNDERSTORM CHANCES. HIGH PRESSURE WILL THEN
BUILD INTO THE REGION SUNDAY THROUGH MONDAY FINALLY FOR A PERIOD OF
DRY WEATHER. LOOK FOR COOLER HIGHS SUNDAY AND MONDAY IN THE 60S.
THIS DRY PERIOD WILL BE BRIEF THOUGH AS MODELS SHOWING GOOD
CONSISTENCY IN BRINGING YET ANOTHER LOW PRESSURE SYSTEM AND
ASSOCIATED SHOWER/THUNDERSTORM CHANCES FROM SOUTHERN CANADA AND THE
NORTHERN PLAINS INTO THE REGION TUESDAY THROUGH THURSDAY. COOLER
THAN NORMAL TEMPERATURES WILL ALSO RESULT WITH HIGHS CONTINUING
MAINLY IN THE 60S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED
AT 1225 PM CDT THU MAY 30 2013

FORECAST THIS PERIOD REMAINS DIFFICULT...ESPECIALLY THIS AFTERNOON
AND EVENING. ANOTHER ROUND OF MORE WIDESPREAD SHRA/TSRA EXPECTED TO
SPREAD ACROSS THE TAF SITES THIS AFTERNOON/EVENING WITH PERIOD OF
MVFR CIGS AND IFR/MVFR VSBYS IN STRONGER STORM CORES. GENERALLY LEFT
TSRA MENTION IN TAFS FOR THIS AFTERNOON AS VCTS AND CB DUE TO
UNCERTAINTIES OF THE TIMING AND TSRA PASSING OVER A TAF SITE. PLAN
ON TAF UPDATES AS CONVECTION MODE/TIMING BECOME CLEARER THRU THE
AFTERNOON.

TIGHT PRESSURE GRADIENT REMAINS OVER THE AREA THIS AFTERNOON FOR
SOUTH WINDS 15-20KT G25-30KTS. GRADIENT RELAXES A BIT TONIGHT BUT
WIND LOOK TO REMAIN SOUTH 10-15KTS...FOR GOOD BOUNDARY LAYER
STIRRING/MIXING TO LIMIT BR FORMATION. ONCE THE MID LEVEL TROUGH
AXIS PASSES TONIGHT...SFC TO MID LEVEL FLOW SWINGS A BIT MORE
SOUTHWEST...BRINGING SOME SLIGHTLY DRIER AIR INTO THE AREA.
GENERALLY SCT030 CLOUDS EXPECTED LATER TONIGHT/FRI MORNING BEHIND
THIS PASSING FEATURE.

&&

.HYDROLOGY...THIS AFTERNOON INTO TONIGHT
ISSUED AT 307 PM CDT THU MAY 30 2013

HEAVY RAINFALL RESULTED FROM THUNDERSTORMS ACROSS THE AREA WEDNESDAY
AFTERNOON AND EVENING WITH AMOUNTS OF 2 TO 3 INCHES REPORTED ACROSS
PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST
WISCONSIN. LOCALLY HIGHER AMOUNTS OF 4 INCHES WERE ALSO REPORTED IN
NORTHEAST IOWA. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS EXPECTED
ACROSS THE AREA THROUGH THIS EVENING...WHICH COULD LEAD TO FLASH
FLOODING. DUE TO ALREADY SATURATED SOILS...RUNOFF WILL LIKELY
PRODUCE FLOODING ISSUES. ALSO...AREA RIVERS WILL LIKELY CONTINUE TO
SEE RISES AND POSSIBLE FLOODING WITH ANY ADDITIONAL RAINFALL. HAVE
THEREFORE CONTINUED THE FLASH FLOOD WATCH INTO TONIGHT FOR AREAS
MAINLY ALONG AND SOUTH OF I-94.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ032>034-041-042-
     053>055-061.

MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ079-086>088-
     094>096.

IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION.....RRS
HYDROLOGY....DAS
Hazardous weather outlook, May 30, 12:01 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1201 PM CDT THU MAY 30 2013

WIZ017-029-043-044-311100-
ADAMS-CLARK-JUNEAU-TAYLOR-
1201 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL
AND CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO THIS
EVENING...WITH AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL POSSIBLE.
THIS COULD RESULT IN FLASH FLOODING OR RIVER FLOODING.

A FEW OF THE STORMS COULD BE SEVERE THIS AFTERNOON AND EARLY THIS
EVENING...WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FOR PARTS OF THE AREA ON FRIDAY...WITH
ISOLATED CHANCES SATURDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED.

SOME RIVERS AND STREAMS COULD RUN HIGH THROUGH THE WEEKEND.

THUNDERSTORM CHANCES RETURN TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING...MANLY BETWEEN 2 PM AND 7 PM. RAINFALL REPORTS ARE
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041-
042-053>055-061-311100-
ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-
FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-LA CROSSE-MITCHELL-MONROE-MOWER-
OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
1201 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO WESTERN WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT ALONG WITH SEVERAL AREAL FLOOD AND
RIVER FLOOD WARNINGS.

SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO THIS
EVENING...WITH AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL POSSIBLE.
THIS COULD RESULT IN MORE FLASH FLOODING OR RIVER FLOODING.

A FEW STORMS COULD BE SEVERE THIS AFTERNOON AND EARLY THIS
EVENING...WITH DAMAGING WINDS...ISOLATED TORNADOES AND THE HEAVY
RAINS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FOR PARTS OF THE AREA ON FRIDAY...WITH
ISOLATED CHANCES SATURDAY AFTERNOON. THERE WILL BE A SMALL SEVERE
THREAT FRIDAY...MOSTLY FOR NORTHEAST IOWA AND FAR SOUTHWEST
WISCONSIN. FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS ARE THE
THREATS.

MANY RIVERS WILL BE IN FLOOD OR RUNNING HIGH THROUGH THE WEEKEND.

THUNDERSTORM CHANCES RETURN TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING...MAINLY BETWEEN 2 PM AND 7 PM. SPOTTERS MAY BE NEEDED
AGAIN ON FRIDAY OVER PARTS OF NORTHEAST IOWA AND FAR SOUTHWEST
WISCONSIN.

RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS/RIECK/RRS

In the hours before

Special weather statement, May 30, 12:33 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1233 PM CDT THU MAY 30 2013

IAZ010-011-029-030-MNZ079-087-088-095-096-WIZ017-029-032>034-
041>044-053>055-061-301930-
ADAMS-ALLAMAKEE-BUFFALO-CLARK-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-
GRANT-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-OLMSTED-RICHLAND-
TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
1233 PM CDT THU MAY 30 2013

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WERE DEVELOPING ACROSS
THE AREA EARLY THIS AFTERNOON. THESE WERE MOVING NORTH AT ABOUT
50 MPH. AS THEY PASS...EXPECT BRIEF HEAVY RAIN AND SOME GUSTY WINDS.

A TORNADO WATCH IS IN EFFECT THIS AFTERNOON. EARLY THIS AFTERNOON
THE MAIN THREAT FROM ANY THUNDERSTORMS THAT WOULD BECOME SEVERE
WOULD BE DAMAGING WINDS. BY LATER THIS AFTERNOON AND EARLY THIS
EVENING...WINDS ALOFT ARE EXPECTED TO CHANGE DIRECTION A BIT...
AND ANY STORMS THAT WOULD BECOME SEVERE COULD PRODUCE BOTH THE
DAMAGING WINDS AND ISOLATED TORNADOES.

RRS
Special weather statement, May 30, 2:39 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CDT THU MAY 30 2013

IAZ010-011-029-030-MNZ079-087-088-095-096-WIZ017-029-032>034-
041>044-053>055-061-302130-
ADAMS-ALLAMAKEE-BUFFALO-CLARK-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-
GRANT-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-OLMSTED-RICHLAND-
TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
239 PM CDT THU MAY 30 2013

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE QUICKLY
NORTH ACROSS THE AREA THIS AFTERNOON. THESE WERE MOVING NORTH AT
ABOUT 50 MPH. AS THEY PASS...EXPECT A PERIOD OF BRIEF HEAVY RAIN AND
SOME GUSTY WINDS.

A TORNADO WATCH IS IN EFFECT THIS AFTERNOON. ANY STORMS THAT WOULD
BECOME SEVERE THROUGH THE MID AND LATE AFTERNOON HOURS COULD PRODUCE
DAMAGING WINDS AND ISOLATED TORNADOES.

RRS
Local storm report, May 30, 2:44 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
244 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND GST     1 S LANCASTER           42.83N 90.71W
05/30/2013  M70 MPH          GRANT              WI   911 CALL CENTER

            IN THE ORCHARD MANOR AREA

&&

GL
Local storm report, May 30, 4:29 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
429 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     4 NW BIG FLATS          44.16N 89.86W
05/30/2013                   ADAMS              WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0416 PM     TSTM WND DMG     ADAMS                   43.56N 92.72W
05/30/2013                   MOWER              MN   911 CALL CENTER

            TREES AND POWER LINES DOWN

0427 PM     TSTM WND DMG     4 SW GRAND MARSH        43.86N 89.77W
05/30/2013                   ADAMS              WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:02 PM CDTFlash Flood WarningARXClark, Jackson, Monroe8 hr
May 29, 7:09 PM CDTSevere Thunderstorm WarningARXAdams, Juneau66 min
May 29, 8:40 PM CDTRiver Flood WarningARXBuffalo, Trempealeau6 days
May 29, 11:18 PM CDTAreal Flood WarningARXLa Crosse10 hr
May 30, 12:03 AM CDTAreal Flood WarningARXCrawford, Grant, Richland9 hr
May 30, 10:50 AM CDTRiver Flood WarningARXCrawford, Grant72 hr
May 30, 1:36 PM CDTTornado WarningARXClark, Jackson24 min
May 30, 2:21 PM CDTTornado WarningARXClark24 min
May 30, 2:26 PM CDTTornado WarningARXGrant49 min
May 30, 3:08 PM CDTTornado WarningARXRichland37 min
May 30, 3:38 PM CDTRiver Flood WarningARXJackson37 hr
May 30, 3:40 PM CDTTornado WarningARXAdams, Juneau35 min
May 30, 3:50 PM CDTSevere Thunderstorm WarningARXAdams, Juneau55 min
May 30, 5:06 PM CDTSevere Thunderstorm WarningARXCrawford, Grant54 min
May 30, 5:44 PM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland, Vernon46 min
May 30, 6:23 PM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Richland, Trempealeau, Vernon67 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.